MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; Stimulator, electrical, implanted, for parkinsonian tremor

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; Stimulator, electrical, implanted, for parkinsonian tremor
Model Number 37603
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erosion (1750); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient said his barber noticed an exposed wire.Since dbs is his only implant, it is almost certainly a dbs lead wire.Patient's neurologist is bringing him in today to examine the area, check for infection, and refer to the patient's implanting neurosurgeon if needed.Issue is unresolved at time of this report.Additional information received from rep indicating the lead/extension junction site is exposed.Mri eligibility form has been filled out and impedance are within normal limits.Caller reports patient is scheduled for mri; neurosurgeon will be explanting the entire system and re-implant later.Caller reports patient has finished with the mri scan, 15 minutes post scan.Caller reports patient had no issue or complaints.Impedance re-check and was normal.Caller reports patient turned stimulation back on.Patient has follow up appointment with physician, will be meeting with plastic surgeon since patient had lead/extension exposed.Patient also indicated all components will be explanted, let the site heal for period of time, after the healing process, patient will then have the system re-implant.
 
Additional Manufacturer Narrative
Continuation of d10: product id: 37603 lot# serial# (b)(6), implanted: (b)(6) 2025.Product type: implantable neurostimulator.Product id: 37603, lot# serial# (b)(6), implanted: (b)(6) 2025, product type: implantable neurostimulator.Product id: 3387s-40 lot# va1ks8p, implanted: (b)(6) 2019, product type: lead.Product id: 3387s-40 lot# va1h8hw, implanted: (b)(6) 2020: product type: lead.Product id: 3708660, lot# serial# (b)(6), implanted: (b)(6) 2020, product type: extension.Product id: 3708660, lot# serial# (b)(6), implanted: (b)(6) 2019, product type: extension.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
Stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24388895
Report Number3004209178-2026-02767
Device Sequence Number13322056
Product Code MHY
UDI-Device Identifier00763000519230
UDI-Public(01)00763000519230(17)250514
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2025
Device Model Number37603
Device Catalogue Number37603
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date02/19/2026
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale